# SDR CA971031012

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Assembly
- Condition: Leaking
- Location: Rt Wing Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF NR1 HYDRAULIC SYSTEM LOW QUANTITY LIGHT CAME ON. TOTAL LOSS OF FLUID. UNABLE TO RETRACT GEAR. SPLIT FLAP INDICATION HYDRAULIC LEAK OR LOSS CHECKLIST NR1 SYSTEM COMPLETED. AIRCRAFT LANDED OVERWEIGHT. HYDRAULIC RETURN LINE PUNCTURED ON RIGHT HAND WING INBOARD WINGTRAILING EDGE FLAP POWERDRIVE UNIT. NEW LINE INSTALLED.
